Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest medicines that can help grow beard?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11356 Questions
Hi I am 43 years old, I have no beard and only light mushtaques, can you suggest me some medicine which can grow beard and body hair ( I have good hair at pubic area/arm pits) but very light at eyebrows, almost nill at side of cheeks, and light on chin. thanks in advance
Posted Sat, 16 Jun 2012 in Vision and Eye Disorders
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
The cause for decreased facial hair include,
1.) Herediatary.
2.) Decreased Testosterone level.
3.) Unknown.
You can get yourself examined by a XXXXXXX or a Endocrinologist so that he/she can examine you and suggest a blood work to test your Testosterone hormone levels. If it is found to be abnormal the treatment will depend upon the cause.
Follow these lifestyle modifications for some improvement,

1.) Shave your beard and Moustache daily.
2.) Avoid stress and practice relaxation techniques like yoga and meditation.
3.) If you masturbate, do it when you are sexually aroused may be twice a thrice a week.
4.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
5.) Stick to your treatment plan and go for regular follow up.
6.) Avoid smoking and alcoholism.
7.) Exercise regularly and maintain a healthy weight.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor